# SDR DALA2016050303565

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 57,716 hours, 44,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUCKLED SKIN AT BS 1183 ON STR 27 AND 28 LT.  INSTALLED DOUBLER AND SHIMS IAW SRM 53-04-3, FIG 4, SH 3, REF ER/A 546578-14, REV ORIGINAL.
